# SDR VNAA2024071911101

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 20,610 hours, 18,313 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14111H2960
- Condition: Arced
- Location: Zone 200
- Part time: 20,611 hours, 18,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD ARCING IN FLIGHT / REMOVED AND REPLACED THE LH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA.OPERATIONAL TEST PERFORMED IAW CRJ 900 AMM 30-41-06-710-801 AND AMM 21-31-00-910-801.OPS.TEST GOOD AT THIS TIME.
